Volume 8, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Gromov invariant and the Donaldson–Smith standard surface count

Michael Usher

Geometry & Topology 8 (2004) 565–610
Bibliography
1 D Auroux, L Katzarkov, Branched coverings of P2 and invariants of symplectic 4–manifolds, Invent. Math. 142 (2000) 631 MR1804164
2 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
3 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, , The Clarendon Press Oxford University Press (1990) MR1079726
4 S Donaldson, I Smith, Lefschetz pencils and the canonical class for symplectic four-manifolds, Topology 42 (2003) 743 MR1958528
5 E N Ionel, T H Parker, The Gromov invariants of Ruan–Tian and Taubes, Math. Res. Lett. 4 (1997) 521 MR1470424
6 S Ivashkovich, V Shevchishin, Gromov compactness theorem for stable curves arXiv:math.DG/9903047
7 D McDuff, The local behaviour of holomorphic curves in almost complex 4–manifolds, J. Differential Geom. 34 (1991) 143 MR1114456
8 D McDuff, D Salamon, J–holomorphic curves and quantum cohomology, 6, American Mathematical Society (1994) MR1286255
9 Y Ruan, G Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995) 259 MR1366548
10 Y Ruan, G Tian, Higher genus symplectic invariants and sigma models coupled with gravity, Invent. Math. 130 (1997) 455 MR1483992
11 B Siebert, G Tian, Weierstrass polynomials and plane pseudo-holomorphic curves, Chinese Ann. Math. Ser. B 23 (2002) 1 MR1897072
12 J C Sikorav, Some properties of holomorphic curves in almost complex manifolds, from: "Holomorphic curves in symplectic geometry", Progr. Math. 117, Birkhäuser (1994) 165 MR1274929
13 I Smith, Lefschetz pencils and divisors in moduli space, Geom. Topol. 5 (2001) 579 MR1833754
14 I Smith, Serre–Taubes duality for pseudoholomorphic curves, Topology 42 (2003) 931 MR1978044
15 C H Taubes, Counting pseudo-holomorphic submanifolds in dimension 4, J. Differential Geom. 44 (1996) 818 MR1438194
16 C H Taubes, Seiberg Witten and Gromov invariants for symplectic 4–manifolds, 2, International Press (2000) MR1798809
17 M Usher, Relative Hilbert scheme methods in pseudoholomorphic geometry, PhD thesis, MIT (2004)